i have painnear or at my corroded artery, plus deep right shoulder pain, i had a stent put in the old widow maker jan 31 2011,. im supposed to be on effient and aspirin325 mg but cant afford the effient so i only take aspirin daily, but i was wandering what is causing my pains. thank you jw.
I am sorry your in pain. You should see your Doctor and have some test run to see what exactly is going on. How long has the pain been going on, you could have pulled a muscle. it takes a long time to fully recover from this. You do need to make sure that your not having problems with the stent first and foremost.
Ask your Pharmacy about their programs for free asprin and other drugs. My Pharmacy offers a wide range of free things such as asprin and vitiamans.
I hope your feeling better soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.